# SDR C2XA97IA031

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Flt Att Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE SEAT TRACKS FOR THE FLIGHT ATTENDANTS SEAT WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACKS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
